# SDR DALA2025051603787

- Difficulty date: May 11, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-213
- Aircraft serial: 6923
- Aircraft time: 26,335 hours, 12,988 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3001 LEFT OVERWING EMERG DOOR ASSIST HANDLE LOOSE. CORRECTIVE ACTION: REALIGNED NUTPLATE. RESECURED DOOR ASSIST HANDLE OF THE LEFT OVERWING EMERGENCY DOOR IAW A321 AMM 20-21. OPS CHK OK. (7040428)
